The stability of linear equations of neutral type
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1235-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a10,
author = {V. B. Kolmanovskii},
title = {The stability of linear equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {1235--1246},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a10/}
}
V. B. Kolmanovskii. The stability of linear equations of neutral type. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1235-1246. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a10/